Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    For you all.
    avatar
    DOGDANCING_TCOS posted:
    I know the silence in here can be disheartening, so I think I will re-post my healing journey. Heck if nothing else it will give you all something to read.

    I will warn you right up front its triggering as all heck, but healing in the same breath.

    I will try to behave myself and only post one segment a day, to give you something to look forward too each day.

    Peace be the journey
    I'm not really a psychopath, I just play one on the internet.
     
    avatar
    tnmist responded:
    Thank you, DDT. Thank you very much. That is so thoughtful of you.

    -Misty


    Spotlight: Member Stories

    Hi, I'm Jazz. Being on an online community is still somewhat new to me, but I am really enjoying it. I am sorta new to the SA survivors community ...More

    Helpful Tips

    Are you having posting problems?
    With all the posting/not posting problems, try these: 1. Copy your post/response BEFORE clicking on "post" 2. If the "can't post now" ... More
    Was this Helpful?
    5 of 7 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.